# SDR DALA13020613211

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY CENTER SEALING PLATE CRACKED AROUND SCREW HOLE AND FITTING ATTACHMENT CORRODED.  REMOVED SEALING PLATE AND TIE DOWN FITTING IAW SRM 51-42-11.  FABRICATED NEW SEALING PLATE IAW DWG D53974839.  INSTALLED NEW SEALING PLATE AND TIE DOWN FITTING IAW SRM 51-42-11.
